# SDR ASAA2017091521991

- Difficulty date: September 15, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 38,048 hours, 11,099 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 141A512016F
- Condition: Dented
- Location: Bs 236-264
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR DENTED BS 263 - 264, BL 0.  ACFT GROUNDED.  REPAIRED THE FLOOR WEB IAW SRM 53-10-51-2R-2.
